MathSciNet Relay Station
MathSciNet bibliographic data
MR1741478 52B05 (51M20)
Bracho, Javier Regular projective polyhedra with planar faces. II. Aequationes Math. 59 (2000), no. 1-2, 160–176.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement